Density of tautologies in logics with one variable

Aszalós László and Herendi Tamás: Density of tautologies in logics with one variable. In: Acta cybernetica, (20) 3. pp. 385-398. (2012)

[thumbnail of actacyb_20_3_2012_2.pdf]
Cikk, tanulmány, mű

Download (323kB) | Preview


In the present paper we estimate the ratio of the number of tautologies and the number of formulae of length n by determining the asymptotic density of tautologies in different kinds of logics with one variable. The logics under consideration are the ones with a single connective (nand or nor); negation with a connective (disjunction or conjunction); and several connectives.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2012
Volume: 20
Number: 3
ISSN: 0324-721X
Page Range: pp. 385-398
Language: English
Place of Publication: Szeged
Related URLs:
DOI: 10.14232/actacyb.20.3.2012.2
Uncontrolled Keywords: Számítástechnika, Kibernetika, Matematika
Additional Information: Bibliogr.: p. 397-398. és a lábjegyzetekben ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2022. Jun. 17. 14:26

Actions (login required)

View Item View Item